Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

THE DEPO SHOT!!!!!

Last week was my 2nd dose of the Depo shot and ever since I got my 1st shot I've been getting unexplainable bruises on my legs...Im suppose to go back to the dr on wednesday but I was wondering if anyone else got bruises while on the shot...
Thank You:))

Answer Question
 
TiffanieAnn

Asked by TiffanieAnn at 12:36 PM on Aug. 22, 2010 in Health

Level 13 (1,010 Credits)
Answers (5)
  • Never for me
    mamaofficer

    Answer by mamaofficer at 12:41 PM on Aug. 22, 2010

  • I had that for the first few shots, it is something you may want to talk to your doc about.
    MomtoMichael2

    Answer by MomtoMichael2 at 12:43 PM on Aug. 22, 2010

  • Talk to your doctor about it. I do not recommend the depo shot for anyone after my experience (I was on it for 1 year).
    momof3inTN

    Answer by momof3inTN at 12:59 PM on Aug. 22, 2010

  • You could be anemic and just am noticing the bruising at the moment.
    BobbieJo286

    Answer by BobbieJo286 at 1:04 PM on Aug. 22, 2010

  • i dont have that problem with the shot and i have been on it almost 3 years now i would just talk to the doctor
    momof4onesApup

    Answer by momof4onesApup at 1:09 PM on Aug. 22, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN